# SDR SWIA201437069

- Difficulty date: April 2, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 29,792 hours, 24,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 352
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON FLOOR SUPPORT AFT OF SERVICE DOOR CUT-OUT AT FS 352, LBL 42.0. C-CHECK, REPAIRED FLOOR SUPPORT IAW STS EA.
